Alert archive / Utah / Wind Advisories in 2013

Wind Advisory 18, NWS Salt Lake City, UT

October 27, 2013

NWS Salt Lake City, UT issued this wind advisory at Oct 27, 2013, 3:59 PM MDT. It took effect at Oct 28, 2013, 9:00 AM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 27, 2013, 3:59 PM MDT (21:59 UTC)
In effect from
Oct 28, 2013, 9:00 AM MDT
Expired
Oct 28, 2013, 3:48 AM MDT
In force
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

033 
WWUS75 KSLC 272159
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
359 PM MDT SUN OCT 27 2013


UTZ005-013>016-019>021-281100-
/O.NEW.KSLC.WI.Y.0018.131028T1500Z-131029T0100Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE...GREEN RIVER...
HANKSVILLE...MANTI...RICHFIELD...DELTA...FILLMORE...BEAVER...
CEDAR CITY...MILFORD...ST GEORGE...KANAB...ESCALANTE...BULLFROG
359 PM MDT SUN OCT 27 2013

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MDT MONDAY. 

* AFFECTED AREA: THE VALLEYS OF WESTERN UTAH...THE SANPETE AND
  SEVIER VALLEYS...UTAHS DIXIE...SOUTH CENTRAL UTAH...THE SAN
  RAFAEL SWELL REGION...AND GLEN CANYON RECREATION AREA/LAKE
  POWELL. 

* WINDS: SOUTH WINDS 25 TO 35 MPH WITH GUSTS IN EXCESS OF 50 MPH
  POSSIBLE. 

* TIMING: WINDS WILL INCREASE FROM THE SOUTH MONDAY MORNING AND
  PEAK BY EARLY AFTERNOON. 

* IMPACTS: STRONG WINDS WILL CREATE TRAVEL DIFFICULTIES ALONG
  EAST-WEST ORIENTED ROADWAYS INCLUDING PORTIONS OF I-80 AND I-70.
  BLOWING DUST MAY REDUCE VISIBILITY AT TIMES. IN
  ADDITION...WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL
  BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE
DRIVING DIFFICULT.

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION
VISIT...HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... 
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
1 follow-up statement
513 
WWUS75 KSLC 280948
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
348 AM MDT MON OCT 28 2013

UTZ005-013>016-019>021-281900-
/O.UPG.KSLC.WI.Y.0018.131028T1500Z-131029T0100Z/
/O.NEW.KSLC.HW.W.0002.131028T1500Z-131029T0100Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE...GREEN RIVER...
HANKSVILLE...MANTI...RICHFIELD...DELTA...FILLMORE...BEAVER...
CEDAR CITY...MILFORD...ST GEORGE...KANAB...ESCALANTE...BULLFROG
348 AM MDT MON OCT 28 2013

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
MDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

* AFFECTED AREA: THE GREAT SALT LAKE DESERT AND MOUNTAINS...THE
  SAN RAFAEL SWELL...THE SANPETE AND SEVIER VALLEYS...WEST CENTRAL
  UTAH...SOUTHWEST UTAH...UTAHS DIXIE AND ZION NATIONAL
  PARK...SOUTH CENTRAL UTAH AND THE GLEN CANYON RECREATIONAL
  AREA.

* WINDS: SOUTHERLY WINDS OF 30 TO 40 MPH WITH GUSTS NEAR 60 MPH.

* TIMING: WINDS WILL STEADILY INCREASE THIS MORNING AND PEAK
  DURING THE EARLY AFTERNOON ACROSS WESTERN UTAH...LATER IN THE
  AFTERNOON ACROSS EASTERN UTAH.

* IMPACTS: STRONG WINDS WILL CREATE TRAVEL DIFFICULTIES ALONG
  EAST-WEST ORIENTED ROADWAYS INCLUDING PORTIONS OF I-80 AND I-70.
  BLOWING DUST MAY REDUCE VISIBILITY AT TIMES. IN ADDITION...
  WINDS MAY CAUSE ROUGH CHOP ON AREA LAKES INCLUDING LAKE POWELL.
  SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY
HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN
HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE
CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS.

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION
VISIT...HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX.

&&

$$

UTZ012-281900-
/O.NEW.KSLC.HW.W.0002.131028T1500Z-131029T0100Z/
CASTLE COUNTRY-
INCLUDING THE CITIES OF...PRICE...CASTLE DALE...EMERY
348 AM MDT MON OCT 28 2013

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
MDT THIS EVENING. 

* AFFECTED AREA: CASTLE COUNTRY INCLUDING PRICE AND EMERY.

* WINDS: SOUTHERLY WINDS OF 30 TO 40 MPH WITH GUSTS NEAR 60 MPH.

* TIMING: WINDS WILL STEADILY INCREASE THIS MORNING AND PEAK
  DURING THE AFTERNOON.

* IMPACTS: STRONG WINDS WILL CREATE TRAVEL DIFFICULTIES ALONG
  EAST-WEST ORIENTED ROADWAYS. BLOWING DUST MAY REDUCE VISIBILITY
  AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY
HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN
HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE
CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS.

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION
VISIT...HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX.

&&

$$

UTZ002>004-281900-
/O.NEW.KSLC.WI.Y.0019.131028T1500Z-131029T0100Z/
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-
SOUTHERN WASATCH FRONT-
INCLUDING THE CITIES OF...BRIGHAM CITY...OGDEN...BOUNTIFUL...
SALT LAKE CITY...TOOELE...LEHI...PROVO...NEPHI
348 AM MDT MON OCT 28 2013

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MDT
THIS EVENING. 

* AFFECTED AREA: THE WASATCH FRONT AND THE TOOELE VALLEY

* WINDS: SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. 

* TIMING: WINDS WILL STEADILY INCREASE THIS MORNING AND PEAK
  DURING THE EARLY AFTERNOON.

* IMPACTS: STRONG WINDS WILL CREATE TRAVEL DIFFICULTIES ALONG
  EAST-WEST ORIENTED ROADWAYS. BLOWING DUST MAY REDUCE VISIBILITY
  AT TIMES. IN ADDITION... WINDS MAY CAUSE ROUGH CHOP ON AREA
  LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE
DRIVING DIFFICULT.

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION
VISIT...HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX.

&&

$$

UTZ517-518-281900-
/O.NEW.KSLC.WI.Y.0019.131028T1500Z-131029T0100Z/
CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...COVE FORT...KOOSHAREM...FISH LAKE...
LOA...PANGUITCH...BRYCE CANYON
348 AM MDT MON OCT 28 2013

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MDT
THIS EVENING. 

* AFFECTED AREA: THE CENTRAL AND SOUTHERN MOUNTAINS OF UTAH.

* WINDS: SOUTHERLY WINDS OF 30 TO 40 MPH WITH GUSTS NEAR 60 MPH.

* TIMING: WINDS WILL STEADILY INCREASE THIS MORNING AND PEAK
  DURING THE AFTERNOON.

* IMPACTS: STRONG WINDS WILL CREATE TRAVEL DIFFICULTIES ALONG
  EAST-WEST ORIENTED ROADWAYS. BLOWING DUST MAY REDUCE VISIBILITY
  AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 40
MPH OR GUSTS OF 58 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE
DRIVING DIFFICULT.

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION
VISIT...HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... 
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Oct 27, 11:13 AM MDT, 4 hours 46 minutes earlier.

Area forecast discussion, Oct 27, 11:13 AM MDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1113 AM MDT SUN OCT 27 2013

.SYNOPSIS...HIGH PRESSURE OVER THE AREA WILL SHIFT EAST TODAY AHEAD
OF A STORM SYSTEM DROPPING SOUTH INTO THE WESTERN GREAT BASIN. THIS
SYSTEM WILL SLOWLY CROSS THE GREAT BASIN MONDAY THROUGH WEDNESDAY.
HIGH PRESSURE WILL RETURN FOR THE END OF THE WEEK.

&&

.DISCUSSION...A VIGOROUS SHORTWAVE TROUGH/CLOSED LOW CURRENTLY
DROPPING SOUTH THROUGH THE PACIFIC NORTHWEST WILL CONTINUE TO
DEEPEN AS IT CONTINUES ON THIS TRAJECTORY THROUGH THIS
EVENING...BEFORE EVENTUALLY STALLING ACROSS THE WESTERN GREAT
BASIN OVERNIGHT. MID AND HIGH LEVEL CLOUD COVER IS EXPECTED TO
INCREASE CONSIDERABLY THIS AFTERNOON AS LARGE SCALE ASCENT
STRENGTHENS IN RESPONSE TO THIS APPROACHING TROUGH.
ADDITIONALLY...INCREASING PRESSURE FALLS IN RESPONSE TO DEEPENING
SURFACE LOW SHOULD ALLOW SOUTHERLY WINDS TO INCREASE DURING THE
AFTERNOON AND EVENING HOURS...AND ATTENDANT MIXING SHOULD ALLOW
TEMPERATURES TO REACH THE LOW 70S ALONG MUCH OF THE WASATCH FRONT.

AS THIS UPPER LOW SLOWLY SHIFTS EAST DURING THE DAY MONDAY THE
ASSOCIATED SURFACE LOW IS FORECAST TO ROTATE NORTHEASTWARD ACROSS
NORTHEAST NV DURING THE DAY. THIS GRADIENT WILL RESULT IN STRONG
WINDS ACROSS MOST CENTRAL AND SOUTHERN VALLEYS MONDAY MORNING INTO
THE AFTERNOON...AND WILL LIKELY NEED TO HOIST A WIND ADVISORY WITH
THE AFTERNOON PACKAGE.

A VORTICITY LOBE ROTATING AROUND THIS LOW IS FORECAST TO LIFT
NORTHEAST ACROSS THE FORECAST AREA MONDAY AFTERNOON AND
EVENING...USHERING MUCH COOLER AIR INTO THE FORECAST AREA.
PRECIPITATION WILL ACCOMPANY THIS FEATURE AS IT LIFTS ACROSS THE
FORECAST AREA...WITH SNOW LEVELS FALLING TO NEAR 6000 FEET BY
MID EVENING. AM A BIT CONCERNED THE DURATION OF PRECIPITATION
ACROSS THE NORTH MAY BE SOMEWHAT SHORT GIVEN THE RAPID PROGRESSION
OF THIS WAVE...BUT MAY LINGER ACROSS THE CENTRAL AND SOUTHERN
MOUNTAINS THROUGH THE EVENING AND OVERNIGHT HOURS.

THE UPPER LOW WILL GRADUALLY PROGRESS EAST ACROSS THE FORECAST
AREA WITH PRECIPITATION BECOMING MORE CONVECTIVE IN NATURE. 700MB
TEMPS AT OR BELOW -6C COMBINED WITH THE SHOWERY NATURE OF
PRECIPITATION WILL LIKELY ALLOW SNOW TO MIX IN DOWN TO THE VALLEY
FLOORS.

THE 12Z GFS HAS CONTINUED ITS RECENT TREND OF SWINGING ANOTHER
WAVE SOUTH INTO NORTHERN UT TUESDAY NIGHT INTO WEDNESDAY MORNING
BRINGING ANOTHER ROUND OF STRATIFORM PRECIPITATION...WITH SNOW
LEVELS LIKELY FALLING NEAR THE VALLEY FLOORS WEDNESDAY MORNING.
THE 00Z EC DOES NOT YET SUPPORT THIS IDEA NOR DOES THE 12Z NAM.

&&

.AVIATION...THE SLC TERMINAL WILL SEE VFR CONDITIONS THROUGHOUT THE
DAY WITH INCREASING HIGH CLOUDS. SOUTHERLY WINDS ARE EXPECTED
THROUGH THE DAYTIME HOURS...BECOMING GUSTY THIS AFTERNOON. THERE IS
A 20 PERCENT CHANCE OF A LATE WIND SHIFT TO THE NORTHWEST...BETWEEN
21Z AND 23Z.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.
&&

SEAMAN/TRAPHAGAN

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Oct 27, 5:53 AM MDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
553 AM MDT SUN OCT 27 2013

UTZ001>016-019>021-517-518-WYZ021-281200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
553 AM MDT SUN OCT 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

COLDER AIR WILL GRADUALLY SPREAD EAST ACROSS THE OUTLOOK AREA
BEGINNING MONDAY AFTERNOON AND CONTINUING THROUGH TUESDAY WITH
THE COLD AIR REMAINING IN PLACE THROUGH WEDNESDAY. THIS WILL LOWER
MAX TEMPERATURES ABOUT 20 DEGREES BY TUESDAY FROM HIGHS THIS
WEEKEND.

STRONG SOUTH WINDS ARE ALSO EXPECTED ON MONDAY WITH THE STRONGEST
WINDS ACROSS THE SOUTHWESTERN OUTLOOK AREA AROUND MIDDAY. THE
STRONGEST WINDS WILL SHIFT INTO THE SOUTHEASTERN OUTLOOK AREA
MONDAY AFTERNOON WHILE WINDS WILL START TO DIMINISH OVER THE WEST.

VALLEY RAIN AND HIGH MOUNTAIN SNOW ARE EXPECTED TO BECOME FAIRLY
WIDESPREAD ACROSS THE WESTERN OUTLOOK AREA BY LATE MONDAY WITH
PRECIPITATION SPREADING ACROSS PRETTY MUCH THE ENTIRE OUTLOOK AREA
MONDAY NIGHT AND CONTINUING AT TIMES INTO WEDNESDAY. SNOW LEVELS
ARE EXPECTED TO LOWER TO AROUND 6000 FEET BY EARLY TUESDAY AND
MAY DIP LOW ENOUGH TO REACH THE NORTHERN VALLEY FLOORS FOR A TIME
TUESDAY AFTERNOON THROUGH WEDNESDAY.

THE LONG DURATION OF THIS STORM COULD RESULT IN SIGNIFICANT
AMOUNTS OF SNOW IN THE MOUNTAINS AND POSSIBLY INTO THE HIGHER
VALLEYS BY THE TIME PRECIPITATION TAPERS OFF LATE WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

Nearby

Wind Advisories in Utah, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.